Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 7, Pages 451-459
http://dx.doi.org/10.1155/S0161171203110198

On the equivalence of Mann and Ishikawa iteration methods

1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2“T. Popoviciu” Institute of Numerical Analysis, P.O. Box 68-1, Cluj-Napoca 3400, Romania

Received 19 October 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. E. Rhoades and Stefan M. Soltuz, “On the equivalence of Mann and Ishikawa iteration methods,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 7, pp. 451-459, 2003. https://doi.org/10.1155/S0161171203110198.